# SDR UPS99229369

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SHEAR TIE CRACKED STA 680 BETWEEN STR 17R AND 18R.  REPAIRED SHEAR TIE AT STA 680 BETWEEN STR 17R AND 18R PER SRM 51-20-1.
